MathSciNet Relay Station
MathSciNet bibliographic data
MR1718699 (2000k:65089) 65F35 (65G99)
Brezinski, C. Error estimates for the solution of linear systems. SIAM J. Sci. Comput. 21 (1999), no. 2, 764–781 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement